MathSciNet Relay Station
MathSciNet bibliographic data
MR1777032 37L25 (35B35 35P05 35Q55 47F05)
Gesztesy, F.; Jones, C. K. R. T.; Latushkin, Y.; Stanislavova, M. A spectral mapping theorem and invariant manifolds for nonlinear Schrödinger equations. Indiana Univ. Math. J. 49 (2000), no. 1, 221–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement